# SDR AALA20171003004

- Difficulty date: October 3, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 16,528 hours, 6,595 cycles
- System (JASC): 3435 · Heads Up Display System
- Part: Computer
- Part number: 15002460004
- Part serial: 37242
- Condition: Faulty
- Location: Guidance
- Part time: 5,259 hours, 2,174 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.   FLIGHT RETURNED TO DEPARTURE ACCOUNT TAIL STRIKE INDICATION ON TAKEOFF.   LANDING UNEVENTFUL.  REMOVED AND REPLACED HEADS UP GUIDANCE SYSTEM COMPUTER IAW AMM 34-36-01.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
